Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On a connection between local rings and their associated graded algebras

Justin Hoffmeier and Jiyoon Lee

Vol. 11 (2018), No. 2, 355–359

We study a class of local rings and a local adaptation of the homogeneous property for graded rings. While the rings of interest satisfy the property in the local case, we show that their associated graded k-algebras do not satisfy the property in the graded case.

associated graded, graded algebra
Mathematical Subject Classification 2010
Primary: 13A02
Received: 19 May 2017
Revised: 5 July 2017
Accepted: 17 July 2017
Published: 17 September 2017

Communicated by Vadim Ponomarenko
Justin Hoffmeier
Department of Mathematics and Statistics
Northwest Missouri State University
Maryville, MO
United States
Jiyoon Lee
Missouri Academy of Science, Mathematics and Computing
Maryville, MO
United States